Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Holomorphic functions on a Banach space


Author: Seán Dineen
Journal: Bull. Amer. Math. Soc. 76 (1970), 883-886
MSC (1970): Primary 4630, 4645; Secondary 3202
MathSciNet review: 0259578
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. Gupta, Malgrange theorem for nuclearly entire functions of bounded type on a Banach space, Instituto de Matemática Pura e Aplicada, Conselho Nacional de Pesquisas, Rio de Janeiro, 1968. Notas de Matemática, No. 37. MR 0632066
  • 2. John Horváth, Topological vector spaces and distributions. Vol. I, Addison-Wesley Publishing Co., Reading, Mass.-London-Don Mills, Ont., 1966. MR 0205028
  • 3. André Martineau, Sur les fonctionnnelles analytiques et la transformation de Fourier-Borel, J. Analyse Math. 11 (1963), 1–164 (French). MR 0159220
  • 4. Leopoldo Nachbin, Topology on spaces of holomorphic mappings, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 47, Springer-Verlag New York Inc., New York, 1969. MR 0254579
  • 5. L. Nachbin, Convolution operators in spaces of nuclearly entire functions on a Banach space, Proc. Conference Functional Analysis and Related Topics in Honor of M. H. Stone, Springer-Verlag, Berlin and New York, (to appear).
  • 6. L. Nachbin and C. Gupta, On Malgrange's theorem for nuclearly entire functions (to appear).
  • 7. François Trèves, Topological vector spaces, distributions and kernels, Academic Press, New York-London, 1967. MR 0225131

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 4630, 4645, 3202

Retrieve articles in all journals with MSC (1970): 4630, 4645, 3202


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12595-2